# SDR 96ZZZX1442

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N142DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 040
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Rt Engine
- Part time: 17,418 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BWI - FLT 4941 - CREW REPORTS:  SHORTLY AFTER TAKEOFF, FROM DCA TO JFK, THE FIRST OFFICER'S WINDSHIELD HEAT FAILED AND AN ELECTRICAL ODOR WAS SMELLED THROUGHOUT THE AIRCRAFT.  ACFT DIVERTED TO BWI, DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  REPAIRED CHAFED WIRE IN BUNDLE ON RT ENGINE AND REPLACED RT AC GCU.
